# SDR SIMA200926104

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 18,272 hours, 16,210 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAIN BASE VISIT INSPECTION FOUND RIGHT AILERON TO POWER ACTUATOR CONTROL ATTACHED FITTING WORN AT OUTBOARD HAT BUSHING LUG.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE REMOVED POWER ACTUATOR CONTROL FITTING AND INSTALLED NEW RIGHT AILERON POWER ACTUATOR CONTROL FITTING IAW EO EM-27MR-112.  AIRCRAFT RETURNED TO SERVICE.
